# SDR 2008UALA05606

- Difficulty date: September 2, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 71,439 hours, 8,090 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overheated
- Location: Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

NR 4 HYD OVERHEAT, TEMP WOULD RISE TO 96 DGR WITH ADP RUNNING, TEMP WOULD RISE TO 88 DEGREES WITH AUX PUMP RUNNING.  DPI INDICATORS ARE IN ON CASE DRAIN MODULE AND RETURN FILTER MODULE.  MEASURED TEMPERATURE AT RETURNED MODULE MATCHES FLIGHT DECK INDICATION AND HYD QTY IS NORMAL.
